# SDR ABXA20140929328

- Difficulty date: September 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Part number: 314T1223
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG OTBD CORE COWL NR 4 LATCH FITTING CRACKED INSIDE OF POCKET & LOCK FASTENERS ARE DAMAGED.  REMOVED OLD LATCH FITTING & DRILLED NEW FITTING IAW SRM 51-40-5 & SRM 51-40-0.  INSTALLED NEW FITTING IAW SRM 51-40-02.  CRACKED .500, PN 314T1223, PART NAME LATCH FITTING, SN N/A, RT NAC 300.  ACFT WAS GNDED.
